# SDR IPXA09655141

- Difficulty date: March 16, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 32,679 hours, 10,077 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T310040
- Part serial: 000718
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 7 SLAT LWR CLOSURE PANEL I/B AREA THE EXISTING REPAIR (REF SURVEY SEQ 319-W4-01) DELAMINATION.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-17 PARA 4H FIG 19 REV 43.
